JMI cover

Journal of Mathematical Inequalities

Volume: 11

Year: 2017


Issue: 1 (March, 2017)
Article number / DOI Authors / Title Pages Abstract Article
11-01 D. Choi, M. Sababheh: Inequalities related to the arithmetic, geometric and harmonic means 1–16 View View
11-02 Changsen Yang, Danhe Wang: Some refinements of operator inequalities for positive linear maps 17–26 View View
11-03 Wen Wang, Juanjuan Pan, Shiguo Yang: Inequalities for Gaussian hypergeometric functions 27–39 View View
11-04 Gaopeng Xu, Zhong Bo Fang: A generalization of Ostrowski type inequality on time scales with k points 41–48 View View
11-05 Guilian Gao, Yong Zhong: Some estimates of Hardy operators and their commutators on Morrey-Herz spaces 49–58 View View
11-06 Dan Bărbosu, Carmen Violeta Muraru, Ana-Maria Acu: Some bivariate Durrmeyer operators based on q-integers 59–75 View View
11-07 Haiying Li, Zhitao Guo: Note on a Li-Stević integral-type operator from mixed-norm spaces to nth weighted spaces 77–85 View View
11-08 Zhihua Wang: Functional inequalities in matrix Banach spaces 87–97 View View
11-09 Jinsong Pan: Boundedness on Morrey space of multilinear singular integral operators satisfying a variant of Hörmander's condition 99–112 View View
11-10 Xi Wang, Chiping Zhang, Yunan Cui: Some sufficient conditions for fixed points of multivalued nonexpansive mappings in Banach spaces 113–120 View View
11-11 Wei-Mao Qian, Xiao-hui Zhang, Yu-Ming Chu: Sharp bounds for the Toader-Qi mean in terms of harmonic and geometric means 121–127 View View
11-12 Xiaohui Fu, Junjian Yang: A note on a Wielandt type norm inequality 129–133 View View
11-13 Qinghua Ma, Chao Ma, Jinxun Wang: A Lyapunov-type inequality for a fractional differential equation with Hadamard derivative 135–141 View View
11-14 Keaitsuda Maneeruk Nakprasit, Jiraphorn Somsuwan: An Upper bound of a derivative for some class of polynomials 143–150 View View
11-15 Branko Malešević, Bojan Banjac, Ivana Jovović: A proof of two conjectures of Chao-Ping Chen for inverse trigonometric functions 151–162 View View
11-16 Peter R. Mercer: A note on inequalities due to Clausing and Levin-Stečkin 163–166 View View
11-17 Zhongzhu Liu, Qinghua Ma, Yizhi Chen: New bounds on Zagreb indices 167–179 View View
11-18 Gabriel Bercu: The natural approach of trigonometric inequalities - Padé approximant 181–191 View View
11-19 Weidong Wang, Tian Li: Volume extremals of general Lp-centroid bodies 193–207 View View
11-20 Lin Xin, Li Xiaoxue: A reciprocal sum related to the Riemann ζ-function 209–215 View View
11-21 Daeshik Choi: Inequalities related to Heron means for positive operators 217–223 View View
11-22 Ajay K. Sharma, Ambika Bhat, Renu Chugh, Elina Subhadarsini: Inequalities involving norm and essential norm of weighted composition operators 225–240 View View
11-23 Silvestru Sever Dragomir: Inequalities of Hermite-Hadamard type for functions of selfadjoint operators and matrices 241–259 View View
11-24 Yan Lin, Guoming Zhang: Commutators of generalized Calderón-Zygmund operators on weighted Herz-type Hardy spaces 261–280 View View
11-25 Xiangdong Liu, Jia Meng: The Davis-Gut law and Lai law for finitely inhomogeneous walks 281–289 View View
11-26 Zhong-Qi Xiang: New types of inequalities for fusion frames 291–299 View View